My pain spike

  • illeatyu
  • illeatyu's Avatar Topic Author
  • Offline
  • Platinum Boarder
  • Platinum Boarder
More
7 years 10 months ago #16853 by illeatyu
My pain spike was created by illeatyu
Well guy's I've worked out why my pain has been getting worse over the last month or so and why my depression has spiked.

About 12 months ago I had a bilateral facet joint block with an epidural under a general anesthetic, so basically they filled my sacrum with cortisone, and the first time I got 80% reduction for 11 months, this time I only got 50% reduction and it ran out last month. I just worked it out when I was talking to a mate last week, so for the last four weeks my pain levels have been returning to their normal un modified rate hence the huge spike in pain and stiffness, as well as the huge spike in depression.

Now I have "cramps" that I get in my shoulders, they don't respond to norflex which is a skeletal muscle relaxant but if I take 5mg of diazepam they stop within 5 minutes.

So I think they may be anxiety related as now my pain and stiffness is back my anxiety is back with the depression.

So the question for the day, and I know you are not doctors I'm looking for opinions based on experience.

Is my next step to increase the Lyrica, or should I look at something else, and any idea of what I can use for the cramps other than diazepam.

Any ideas or suggestions would be appreciated and don't worry I will run them past my doctor before I do any of them, like I said I'm just looking for suggestions based on experience.

Thanks guys

Illeatyu

“All the elements in your body were forged many, many millions of years ago, in the heart of a far away star that exploded and died. That explosion scattered those elements across the desolations of deep space. And came together to form you, you are unique in the universe.

Please Log in or Create an account to join the conversation.

More
7 years 10 months ago #16856 by Florrie
Replied by Florrie on topic My pain spike
Well done illeatyu for putting it all together!! It isn't always easy for us to truly analyse our own selves! I don't have any tips to share with you, however I think I would be rather hesitant in increasing my Lyrica dose especially prior to seeing my GP.

Good luck :)

Please Log in or Create an account to join the conversation.

More
7 years 10 months ago #16858 by grappers
Replied by grappers on topic My pain spike
Illeatyu regarding Lyrica if you are on a low dose you could run it by your doctor about increasing the dosage to see if it helps with pain levels, as for cramps I use magnesium, I suffer badly with cramp in my left leg and toes, unfortunately I can't tolerate any other sort of prescribed medication so I can't comment what else is available.

Don

Please Log in or Create an account to join the conversation.

  • illeatyu
  • illeatyu's Avatar Topic Author
  • Offline
  • Platinum Boarder
  • Platinum Boarder
More
7 years 10 months ago - 7 years 10 months ago #16861 by illeatyu
Replied by illeatyu on topic My pain spike
Thanks guys

Florrie I won't be doing anything without talking to my doctor first.

Grappers thanks mate, I tried magnesium but it didn't help, I'm almost positive there not real cramps just nerve related or anxiety but god its hard to tell.

:(

“All the elements in your body were forged many, many millions of years ago, in the heart of a far away star that exploded and died. That explosion scattered those elements across the desolations of deep space. And came together to form you, you are unique in the universe.
Last edit: 7 years 10 months ago by illeatyu. Reason: Error

Please Log in or Create an account to join the conversation.

More
7 years 10 months ago - 7 years 10 months ago #16863 by Mary
Replied by Mary on topic My pain spike
Hi illeatyu,

The cramps will cause anxiety, but whether it is anxiety actually causing the cramps, probably only you can answer. The Valium will fix the cramps because it is the most powerful antispasmodic that we have, so it may just be that and not that the Valium is "fixing" the anxiety.

It's like trying to solve the biggest mystery of all time isn't it? I am not sure what dose of Lyrica you are on, but it may be worth a chat with your Dr. as to whether it is worth increasing it or not.

Well done, for figuring out why you have had a flare up. If you can work out the cause, you at least have something to work with.

Let us know how you go. I hope you can find a solution.

Mary

Not every day is a good day, but there is good in every day.

"“It’s delightful when your imaginations come true, isn’t it?” ― L.M. Montgomery, Anne of Green Gables
Last edit: 7 years 10 months ago by Mary.

Please Log in or Create an account to join the conversation.

  • ejclewis@bigpond.com
  • Offline
  • Junior Boarder
  • Junior Boarder
More
7 years 10 months ago #17023 by ejclewis@bigpond.com
Replied by ejclewis@bigpond.com on topic My pain spike
G'day Mary,

I suffer intermitently with night cramps in my legs. My leg shoots out like a poker and the pain wakes me up. I tried what I could until I took Quinine Sulphate tabs 300 mg.It isn't instantaneous but I always eventually fall off to sleep again. So the pain must be eased. My doc tells me that it works for some and not for others.

Valium is a short term aid I'm told and shouldn't be used for more than about 1 week because of its addictiveness.

Best regards

John

Please Log in or Create an account to join the conversation.

Moderators: Johnnojo.m
Time to create page: 0.091 seconds

About

All demo content is for sample purposes only, to represent a live site.

Note: Galatea is built on the latest version of the Gantry 5 Framework.